Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 2

Groups acting on semimetric spaces and quasi-isometries of monoids
Robert Gray and Mark Kambites.
Trans. Amer. Math. Soc. 365 (2013), 555-578
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995365
Good reduction of the Brauer–Manin obstruction
Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov.
Trans. Amer. Math. Soc. 365 (2013), 579-590
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995366
Hypersurfaces of constant higher order mean curvature in warped products
Luis J. Alías, Debora Impera and Marco Rigoli.
Trans. Amer. Math. Soc. 365 (2013), 591-621
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995367
Interpolation on surfaces in $\mathbb{P}^{3}$
Jack Huizenga.
Trans. Amer. Math. Soc. 365 (2013), 623-644
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995368
Sharp Adams-type inequalities in $\mathbb{R}^{n}$
Bernhard Ruf and Federica Sani.
Trans. Amer. Math. Soc. 365 (2013), 645-670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995369
Cocycles and continuity
Howard Becker.
Trans. Amer. Math. Soc. 365 (2013), 671-719
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995370
Moduli space theory for the Allen-Cahn equation in the plane
Manuel del Pino, Michał Kowalczyk and Frank Pacard.
Trans. Amer. Math. Soc. 365 (2013), 721-766
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995371
Lyapunov graphs of nonsingular Smale flows on $S^{1}×S^{2}$
Bin Yu.
Trans. Amer. Math. Soc. 365 (2013), 767-783
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995372
Intrinsic volumes of random polytopes with vertices on the boundary of a convex body
Károly J. Böröczky, Ferenc Fodor and Daniel Hug.
Trans. Amer. Math. Soc. 365 (2013), 785-809
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995373
A new class of hypercomplex analytic cusp forms
D. Constales, D. Grob and R. S. Kraußhar.
Trans. Amer. Math. Soc. 365 (2013), 811-835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995374
Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds
Federica Dragoni, Juan J. Manfredi and Davide Vittone.
Trans. Amer. Math. Soc. 365 (2013), 837-859
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995375
Lie coalgebras and rational homotopy theory II: Hopf invariants
Dev Sinha and Ben Walter.
Trans. Amer. Math. Soc. 365 (2013), 861-883
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995376
The Witten deformation for even dimensional conformally conic manifolds
Ursula Ludwig.
Trans. Amer. Math. Soc. 365 (2013), 885-909
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995377
Hyperbolic composition operators on the ball
F. Bayart and S. Charpentier.
Trans. Amer. Math. Soc. 365 (2013), 911-938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995378
A new Littlewood-Richardson rule for Schur $P$-functions
Soojin Cho.
Trans. Amer. Math. Soc. 365 (2013), 939-972
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995379
Small optimal Margulis numbers force upper volume bounds
Peter B. Shalen.
Trans. Amer. Math. Soc. 365 (2013), 973-999
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995380
Hopf algebras with triality
Georgia Benkart, Sara Madariaga and José M. Pérez-Izquierdo.
Trans. Amer. Math. Soc. 365 (2013), 1001-1023
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995381
First cohomology for finite groups of Lie type: Simple modules with small dominant weights
University of Georgia VIGRE Algebra Group.
Trans. Amer. Math. Soc. 365 (2013), 1025-1050
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995382
Uniform homeomorphisms of Banach spaces and asymptotic structure
N. J. Kalton.
Trans. Amer. Math. Soc. 365 (2013), 1051-1079
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995383
Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields
Mark M. Meerschaert, Wensheng Wang and Yimin Xiao.
Trans. Amer. Math. Soc. 365 (2013), 1081-1107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2995384